# SDR UPS06446593

- Difficulty date: March 10, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B042743
- Condition: Corroded
- Location: Bs 1800-1820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 1800-1820 LBL55 FOUND CORROSION.  CORROSION BLEND OUT 0.040" BY 1" BY 1" EXCEED SRM LIMIT.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 PG9
